# SDR ASAA2021112936766

- Difficulty date: November 29, 2021
- Submitted: December 2, 2021
- Operation: Air carrier
- Aircraft: N536AS
- Make and model: Boeing 737890
- Aircraft serial: 35203
- Aircraft time: 36,151 hours, 10,373 cycles
- System (JASC): 2210 · Autopilot System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

COMMAND "A" DISENGAGED ON FINAL; REVERTED TO SINGLE CHANNEL. GROUNDED - YES. PERFORMED DFCS BITE IAW B737-800 AMM 22-11-00-740-806. NO FAULTS LISTED ON PREV FLT LEG FOR CHANNEL A OR B. NO A/P DISC FAULTS PRESENT. CURRENT STATUS TEST PASS. PERFORMED DFCS LAND VERIFY IAW AMM 22-1100-700-801, ALL TEST PASS. LRU REPLACEMENT TEST FOR FCC/DFCS-AT IAW AMM 22-11-33/401, NO FAULTS FOUND. A/P CHANNEL "A" CHECKS GOOD AT THIS TIME. ALSO, PERFORMED HGS OPS TEST IAW HGS 4000 SMM 34-36-00 SEC 500. TEST PASS. NO RELATED FAULTS ON RECORD FAULTS LAST 10 LEGS.
